# SDR HEEA073704

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 9,211 hours
- System (JASC): 2561 · Life Jacket
- Part: Bottle
- Condition: Broken
- Location: Life Vest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"JERK TO INFLATE" TAG ON C02 BOTTLE ASSEMBLY BROKEN. SENDING TO VENDOR FOR REPAIR.
